Coverart for item
The Resource On the existence and the regularity of solutions of linear pseudo-differential equations

On the existence and the regularity of solutions of linear pseudo-differential equations

Label
On the existence and the regularity of solutions of linear pseudo-differential equations
Title
On the existence and the regularity of solutions of linear pseudo-differential equations
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorName
Hörmander, Lars
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
  • Monographie ... de l'Enseignement mathématique
  • Série des conférences de l'Union mathématique internationale
Series volume
  • no 18
  • no. 1
http://library.link/vocab/subjectName
  • Differential equations
  • Differential operators
Label
On the existence and the regularity of solutions of linear pseudo-differential equations
Instantiates
Publication
Note
"Survey lectures given at the Institute for Advanced Study, Princeton, under the sponsorship of the International Mathematical Union."
Bibliography note
Bibliography: pages 67-69
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
622846
Dimensions
24 cm
Extent
69 pages
Lccn
73152424
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)618855
Label
On the existence and the regularity of solutions of linear pseudo-differential equations
Publication
Note
"Survey lectures given at the Institute for Advanced Study, Princeton, under the sponsorship of the International Mathematical Union."
Bibliography note
Bibliography: pages 67-69
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
622846
Dimensions
24 cm
Extent
69 pages
Lccn
73152424
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)618855

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
    • University of Missouri Libraries DepositoryBorrow it
      2908 Lemone Blvd, Columbia, MO, 65211, US
      38.919360 -92.291620
Processing Feedback ...